# SDR DALA2020021801228

- Difficulty date: February 13, 2020
- Submitted: February 18, 2020
- Operation: Air carrier
- Aircraft: N721TW
- Make and model: Boeing 757231
- Aircraft serial: 29954
- Aircraft time: 76,144 hours, 19,936 cycles
- System (JASC): 2565 · Escape Slide
- Part: Control Rod
- Condition: Not Reported
- Location: R4 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6810 4R PASSENGER DOOR SLIDE ARMED WARNING FLAPPER DAMAGED. CORRECTIVE ACTION: R/R CONTROL ROD PER B757 AMM 52-11. DOOR INDICATOR OPS NORMAL. (5137501)
